| Model Number |
MMT-7020A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
08/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced a low blood glucose.Customer¿s blood glucose level was 47 mg/dl.Customer decline troubleshooting for low blood glucose.The customer treated with glucose and carbohydrates.The product will not be return for the analysis.